Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had protected sex, have stomach pain and feel pukish. Have menstrual pre cramps. Suggestion?

I had sex the other day and we used protection. Now when I eat my stomach starts to hurt and it feels like I have to puke yet I don t. Also, I am supposed to get my period this week. I already started having pre cramps and my nipples hurt too. But they usually hurt when I am about to get my menstraul cycle. I am just concerned.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Do not be worried.
These symptoms are likely to be due to pre-menstrual syndrome(PMS). There is no cause for concern.
If you happen to miss the periods which is unlikely, would suggest you to get a urine pregnancy test 2 to 3 days after missing.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor